# SDR VTZA97104

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6539 - BOS-EWR - DURING CRUISE, AIRCRAFT DIVERTED TO IAD DUE TO NR 2 AHRS FAILED IN FLIGHT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 AHRS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
